skin-hair-icon
Fixed drug eruption
I have been suffering from a fixed drug eruption by ofloxacin medicine, since last 1year and I continuously taking treatment from a skin specialist.but I totally disappointed them.so please tell me now how to remove my dark spots.
938 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Very difficult to remove the spots of fde. Better forget about it. The pigmentation doesn't respond to treatment and may fade away in a few years.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Pleomorphic skin eruptions Small eruptions on face Different kind of drugs
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.